# SDR USAA2010072891519

- Difficulty date: July 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C31483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT BS 907, RBL 46.  REPAIRED SECTION OF SEAT TRACK BETWEEN BS 827 TO BS 927, RBL 46 IAW B737 SRM 51-00-52 REPAIR 3.
